# SDR DALA1015745654

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 25,921 hours, 9,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHTS AT ROWS 20 - 24 INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AT ROW 23.  OPERATIONAL CHECK WAS GOOD.
